71173members
373942posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Thrush?

5 REPLIES 5
JudeTurn
Member

Re: Thrush or Tamoxifen side effect

I have been taking Tamoxifen for 8 years and I've had a few of the common side effects during this time.

But, in the last 12 months, I've begun to have daily bouts of itching, which is just like the itching you get with thrush.  However, despite using the Canesten treatments, the itching has continued. I have recently read the tamoxifen leaflet that comes in the pack of tablets, and seen that genital itching is one of the less common side effects. As this only started 12 months ago, I believe that the pharmacy bought in a new brand of Tamoxifen around this time last year. I will report back if I get useful information from the pharmacy this week. 

Fiona2901
Member

Re: Thrush?

That's good news 

 

x Fiona

Lizzie
Member

Re: Thrush?

Thanks Fiona, I too got some medication and that sorted it.  So far so good .

Fiona2901
Member

Re: Thrush?

Hi Lizzie

 

I too am suffering on and off with Thrush having started taking Tamoxifen at the end of September.  I went to the GP as the over the counter medication is quite expensive so got it prescribed for nothing.  

 

Hope this helps.

 

Fiona

Becca_BCC
Member

Re: Thrush?

Hi Lizzie,

Hopefully you'll get a reply to this experience soon, in the meantime feel free to also post in the 'ask our nurses' area and they can offer more information on thrush as a possible side effect of tamoxifen.

Take care, Becca at Breast Cancer Care.
Lizzie
Member

Thrush?

Hi All,I've been taking Tamoxifen for almost two weeks.  I feel like I have a nasty case of Thrush.  Has anyone else experienced similar?

I was going to get some over the counter medication - should I contact gp first? I'm guessing he would probably prescribe the same thing.

Lizzie